# SDR 98ZZZX2651

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96CF
- Make and model: Diamon DA20-A1
- Aircraft serial: 10157
- System (JASC): 3120 · Independent Instruments
- Part: Tachometer
- Part number: D11125240
- Condition: Failed
- Location: Hourmeter
- Part time: 1,010 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUR METER ON TACHOMETER STOPPED RECORDING.  OPENED TACHOMETER AND FOUND THE MAIN DRIVE GEAR CAME LOOSE ON THE SHAFT.  THIS IS THE 4TH OCCURRENCE OF THIS PROBLEM ON THE EXACT MODEL TACHOMETER.  MFG NEEDS TO ATTACH DRIVE GEAR MORE PERMANENTLY TO THE SHAFT.  TACHOMETER RPM INDICATOR STILL CONTINUES TO OPERATE CORRECTLY.
